Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 253, NWS Midland/Odessa, TX

September 17, 2016Andrews County, Winkler County, Texas; Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 17, 2016, 8:15 PM CDT for Andrews County, Winkler County, Texas; Lea County, New Mexico. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2016, 8:15 PM CDT (01:15 UTC)
Expired
Sep 17, 2016, 9:15 PM CDT
In force
60 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
60.0 mph

Counties Lea County, NM, Andrews County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 106 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 8:45 PM CDTHAIL 1.7510 N Jal, NMMOTORIST REPORTED HAIL BROKE WINDSHIELD ON HIS CAR, ESTIMATED TO BE GOLF BALL SIZE.
Sep 17, 8:45 PM CDTHAIL 1.75Jal, NMLARGE HAIL BROKE WINDOWS IN BUILDINGS IN JAL. HAIL ESTIMATED TO BE GOLF BALL SIZE.
Sep 17, 8:45 PM CDTHAIL 2.5Jal, NM745 MDT, PERSON LOST A SKYLIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 3:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2085 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
2.1
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS54 KMAF 180115
SVRMAF
NMC025-TXC003-495-180215-
/O.NEW.KMAF.SV.W.0253.160918T0115Z-160918T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
815 PM CDT SAT SEP 17 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEA COUNTY IN SOUTHEASTERN NEW MEXICO...
  NORTHERN WINKLER COUNTY IN WESTERN TEXAS...
  SOUTHWESTERN ANDREWS COUNTY IN WESTERN TEXAS...

* UNTIL 915 PM CDT/815 PM MDT/

* AT 815 PM CDT/715 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
  MILES NORTHWEST OF JAL...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KERMIT...JAL...JAL AIRPORT AND BENNETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...A
BATHROOM...CLOSET OR BASEMENT.

&&

LAT...LON 3225 10357 3239 10344 3215 10275 3179 10311
TIME...MOT...LOC 0115Z 311DEG 35KT 3219 10331 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

44
1 follow-up statement
282 
WWUS54 KMAF 180145
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
845 PM CDT SAT SEP 17 2016

NMC025-TXC003-495-180215-
/O.CON.KMAF.SV.W.0253.000000T0000Z-160918T0215Z/
LEA NM-WINKLER TX-ANDREWS TX-
845 PM CDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
CDT/815 PM MDT/ FOR SOUTHEASTERN LEA...NORTHERN WINKLER AND
SOUTHWESTERN ANDREWS COUNTIES...

AT 844 PM CDT/744 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER JAL
AIRPORT...OR OVER JAL...MOVING SOUTHEAST AT 30 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KERMIT...JAL...JAL AIRPORT AND BENNETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...
A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3209 10336 3225 10322 3205 10285 3179 10311
TIME...MOT...LOC 0144Z 304DEG 28KT 3210 10315 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 5:59 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Sep 17, 5:59 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
559 PM CDT SAT SEP 17 2016

.DISCUSSION...

See 00z aviation discussion below.

&&

.AVIATION...

Severe thunderstorms with gusty winds and large hail are possible
across all terminals through this evening. Possible MVFR ceilings
and visibilities for HOB; otherwise, VFR conditions. Winds will be
light out of a generally southerly direction.

&&

.PREV DISCUSSION... /issued 307 PM CDT SAT SEP 17 2016/

UPDATE...

Update to include Severe Thunderstorm Watch number 480 for
southeast New Mexico and much of west Texas until 1000 pm CDT.

PREV DISCUSSION... /issued 207 PM CDT SAT SEP 17 2016/

One more punch from the passing 3h jet today is expected to
result/aid in the development of tstms, some severe with heavy rain.
Today tstm initiation is favored to be in SE NM and the Trans Pecos
Mtns/Wrn PB in closer proximity to said jet/where mid level lapse
rates are steepest and where there are less clouds/more insolation,
respectively. A surface boundary is still around too and looks to
have lifted back n of I-20 (winds are back to the SE at MAF). Meanwhile
a second boundary assocd with tstms to the N-NE of CWFA earlier
was moving SW and may merge with said boundary. Finally a
3rd boundary is moving w into the SE PB. 12Z MAF sounding reveals
deep mstr and plenty of available energy. A 21Z forecast of the
MAF sounding does reveal ML CAPE of 2800 J/KG and 45kts of 0-6km
bulk shear with no CINH (89/66) supportive of at least a few
severe storms. As storms develop in the said favored areas around
21Z they are likely to track E, possibly SE (in the eventual form
an MCS?) into the low level moist axis within a region of upper
divergence (RRQ of 3h 70-80kt jet). Forecast has chance/scattered
PoPs across most of the area and seems reasonable. Based on latest
high resolution model data will opt to increase PoPs from INVOF
Davis Mtns into at least the wrn PB and expand the mention of
severe wording too. Some of the data (GFS) holds precip after 06Z,
but we tend to prefer scenario of lower PoPs after 06Z like that
of the NAM12. Mid level ridge starts to build in Sunday, but while
doing so mid level flow will briefly become NW and there could be
an isold pocket of convection across the PB late Sunday PM as SB
instability may focus within a small area of high theta-e air at
the surface. Isold-sct tstms INVOF Davis Mtns is more likely. All
of the MOS guidance is eager to increase high temps starting
Sunday thru Monday, especially from I-20 swd with highs back into
the M90s. The ridge will be strongest Monday/Tuesday but models
still show a SE mid level wind advecting in cooler mid level
temps, so Sunday/Monday will probably be the hottest days, but
Tuesday will still be above normal with the possibility of a cold
front next weekend. Otherwise forecast will be mostly dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     70  93  71  95 /  40  10  10   0
Carlsbad                       65  91  64  93 /  30  10   0   0
Dryden                         72  95  72  96 /  10  10   0   0
Fort Stockton                  70  94  71  95 /  30  10   0   0
Guadalupe Pass                 64  85  66  87 /  30  10  10   0
Hobbs                          64  88  64  90 /  40  10   0   0
Marfa                          62  87  62  87 /  30  20  10  10
Midland Intl Airport           69  94  70  96 /  40  10  10   0
Odessa                         69  94  70  95 /  40  10  10   0
Wink                           69  95  69  97 /  40  10   0   0

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

99/99/
Hazardous weather outlook, Sep 17, 1:44 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CDT SAT SEP 17 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-181845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
144 PM CDT SAT SEP 17 2016 /1244 PM MDT SAT SEP 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER
TERRAIN THIS AFTERNOON, THEN SPREAD NORTH AND EAST ACROSS THE REST
OF THE AREA TONIGHT.  SOME OF THE STORMS COULD BE SEVERE WITH STRONG
WINDS, LARGE HAIL, DAMAGING WINDS AND HEAVY RAINFALL THE MAIN
THREATS.  LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE, INCLUDING
ALONG THE RIO GRANDE RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT
ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Sep 17, 6:18 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
618 PM CDT SAT SEP 17 2016

TXZ057-180015-
VAN HORN AND HIGHWAY 54 CORRIDOR TX-
618 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CULBERSON COUNTY
UNTIL 715 PM CDT...

AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOBO...OR 12 MILES SOUTH OF VAN HORN...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOBO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 3084 10491 3099 10490 3092 10446 3075 10478
      3081 10492 3083 10492
TIME...MOT...LOC 2318Z 281DEG 11KT 3086 10485

67
Local storm report, Sep 17, 6:33 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             LEES                    32.08N 101.49W
09/17/2016  E1.25 INCH       GLASSCOCK          TX   PUBLIC

&&

CMR
Local storm report, Sep 17, 6:51 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             5 S BIG SPRING          32.18N 101.48W
09/17/2016  E1.75 INCH       HOWARD             TX   TRAINED SPOTTER

            GOLF BALL HAIL REPORTED AT THE INTERSECTION OF RANCH ROAD
            33 AND HIGHWAY 87 SOUTH OF BIG SPRING.

&&

AKL
Special weather statement, Sep 17, 7:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
705 PM CDT SAT SEP 17 2016

TXZ074-075-180100-
PECOS TX-DAVIS/APACHE MOUNTAINS AREA TX-
705 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BREWSTER...EAST
CENTRAL JEFF DAVIS AND WEST CENTRAL PECOS COUNTIES UNTIL 800 PM
CDT...

AT 705 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF HOVEY...OR 27 MILES NORTHEAST OF ALPINE...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOVEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 3063 10357 3082 10348 3077 10306 3044 10316
TIME...MOT...LOC 0005Z 282DEG 15KT 3071 10343

80
Local storm report, Sep 17, 7:18 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
718 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TORNADO          8 NW GOLDSMITH          32.06N 102.71W
09/17/2016                   ECTOR              TX   TRAINED SPOTTER

&&

MSCHULDT
Special weather statement, Sep 17, 7:36 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
736 PM CDT SAT SEP 17 2016

TXZ046-047-051-052-180130-
HOWARD TX-BORDEN TX-MARTIN TX-DAWSON TX-
736 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BORDEN...
NORTHWESTERN HOWARD...CENTRAL MARTIN AND SOUTHEASTERN DAWSON COUNTIES
UNTIL 830 PM CDT...

AT 735 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF LENORAH...OR 16 MILES NORTHWEST OF STANTON...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ACKERLY...LENORAH...SPARENBERG...FLOWER GROVE...BROWN...KNOTT...THREE
LEAGUES...FAIRVIEW...TARZAN AND GRADY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3215 10204 3239 10217 3269 10175 3232 10149
TIME...MOT...LOC 0035Z 245DEG 26KT 3228 10201

80

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:05 PM CDTSpecial Weather StatementMAF55 min
Sep 17, 7:06 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Sep 17, 7:07 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis53 min
Sep 17, 7:12 PM CDTTornado WarningMAFAndrews, Ector, Winkler33 min
Sep 17, 7:30 PM CDTSevere Thunderstorm WarningMAFCulberson45 min
Sep 17, 7:36 PM CDTSpecial Weather StatementMAFMartin54 min
Sep 17, 7:40 PM CDTSevere Thunderstorm WarningMAFEctor50 min
Sep 17, 7:45 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry60 min
Sep 17, 7:51 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin54 min
Sep 17, 7:53 PM CDTTornado Warning Tornado observedMAFEctor37 min
Sep 17, 8:05 PM CDTSevere Thunderstorm WarningMAFCulberson55 min
Sep 17, 8:16 PM CDTSpecial Weather StatementMAFJeff Davis44 min
Sep 17, 8:18 PM CDTTornado WarningMAFEctor, Midland27 min
Sep 17, 8:19 PM CDTFlash Flood WarningMAFEctor3 hr
Sep 17, 8:43 PM CDTSevere Thunderstorm WarningMAFEctor, Midland, Upton47 min
Sep 17, 8:51 PM CDTSpecial Weather StatementMAFMartin54 min
Sep 17, 9:03 PM CDTSpecial Weather StatementMAFGlasscock57 min
Sep 17, 9:03 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves57 min
Sep 17, 9:12 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler63 min
Sep 17, 9:13 PM CDTSevere Thunderstorm WarningMAFPresidio62 min
Sep 17, 9:23 PM CDTFlash Flood WarningMAFGlasscock, Howard, Martin, Midland3 hr
Sep 17, 9:27 PM CDTSevere Thunderstorm WarningMAFMidland, Reagan, Upton48 min
Sep 17, 9:42 PM CDTSevere Thunderstorm WarningMAFLoving63 min
Sep 17, 9:48 PM CDTSevere Thunderstorm WarningMAFReeves42 min
Sep 17, 10:14 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton61 min
Sep 17, 10:19 PM CDTSpecial Weather StatementMAFGlasscock, Reagan41 min
Sep 17, 10:27 PM CDTSpecial Weather StatementMAFPresidio48 min
Sep 17, 10:45 PM CDTSpecial Weather StatementMAFWard45 min
Sep 17, 10:49 PM CDTAreal Flood AdvisoryMAFCrane, Ector, Ward, Winkler3 hr
Sep 17, 11:09 PM CDTSpecial Weather StatementMAFReagan51 min
Sep 17, 11:13 PM CDTSpecial Weather StatementMAFCrane47 min
Sep 17, 11:26 PM CDTSpecial Weather StatementMAFCrane49 min
Sep 18, 12:11 AM CDTSpecial Weather StatementMAFCrane, Upton49 min
Sep 18, 12:45 AM CDTSevere Thunderstorm WarningMAFReagan, Upton45 min
Sep 18, 3:27 PM CDTSpecial Weather StatementMAF48 min
Sep 18, 3:56 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis64 min
Sep 18, 4:22 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos3 hr
Sep 18, 4:43 PM CDTSevere Thunderstorm WarningMAFJeff Davis62 min
Sep 18, 4:51 PM CDTSpecial Weather StatementMAF54 min
Sep 17, 7:17 PM CDTSevere Thunderstorm WarningMAFEddy, Lea58 min
Sep 17, 7:21 PM CDTTornado WarningMAFEddy24 min
Sep 17, 7:34 PM CDTTornado WarningMAFLea26 min
Sep 17, 7:59 PM CDTTornado WarningMAFLea31 min
Sep 17, 8:27 PM CDTTornado WarningMAFLea33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.